| Model Number |
02.09.0112H |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 september 2021: lot 181567: (b)(4) items manufactured and released on 25-may-2018.Expiration date: 2023-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
1 month and a half after the primary the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.